# SDR UIEA2024072200713

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Torn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN HYDRAULIC LINE TRUCK POSITIONER LEFT MAIN LANDING GEAR( HYDRAULIC LINE TRUCK POSITIONER LEFT MAIN LANDING GEAR WAS REPLACED IAW AMM 32-32-18-404-024 REV 142 22-APR- -2024 TORQUE 170 LB IN S/N 224110689 DATE 02-FEB-2025. NO FURTHER DEFECTS NOTED )
